# SDR CA150301002

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 4,252 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 10136458225
- Condition: Damaged
- Location: Cockpit
- Part time: 4,209 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT HAD UNDER GONE PHASE 1 INSPECTION.  PART OF THE INSPECTION IS TESTS OF LIGHTNING SYS.  SEVERAL BULBS CHANGED THROUGHOUT ALL ANNUNCIATOR AS ROUTINE.  POST PHASE OPERATIONS CHECKS CARRIED OUT MX & A LOCAL CHECK FLIGHT CONDUCTED WITH FULL OPERATIONS CHECKS AS STANDARD PROCEDURE BY OWNER OPERATOR OF THE ACFT.  POST FLIGHT TAXI TO RAMP INDICATED RT AUTO FEATHER 101-384084-127 & TCAS NOT ILLUMINATING AS THEY SHOULD.  SUBSEQUENT CHECKS INDICATED NO TEST CIRCUITS FOR 9 SOCKETS OR THE ADVISORY PANEL, ALTHOUGH SYSTEMS FUNCTIONING, INDICATING PROPER OPERATION & ANNUNCIATION FOR LIGHTING.  PRINTED CIRCUIT BOARD 101-364582-25 WAS DETERMINED TO BE POINT OF TEST & PIN 1 CIRCUIT WAS FOUND TO BE MISSING WIRING, MELTED?, FOR RT ADVISORY PANEL. THIS CUT ALL TESTS TO PIN 19 FOR ALL ADVISORY ANNUNCIATOR 9 SOCKETS & CIRCUIT TO LT ADVISORY PANEL.  PIN 2 RT AUTO FEATHER HAD HIGH RESISTANCE ON TEST CIRCUIT AT THE SOCKET & VISUAL INSPECTION INDICATES WIRING SHOWING SIGNS OF OVERHEAT, DIODE OKAY AND PANEL WAS THE SOURCE OF RESISTANCE.  EXTENSIVE TESTING WAS REQUIRED SINCE THE CARD CONTROLLED MULTIPLE SYSTEMS. I.E., ICE VANE ACTUATORS, SURFACE DE-ICE AND TIMERS, FIRE WARNING, LANDING GEAR WARNING & HYD GEAR CONTROL.  PRE PHASE 1, THE ACFT HAD EXPERIENCED AN ABORTED APPROACH WITH FAILURE OF EXTENDING LG, RESET OF A 2 AMP CONTROL CB RETURNED ACFT TO NORMAL.  IT HAD BEEN DETERMINED LOW HYD FLUID IN ACCUMULATOR, WHICH IS DETERMINED BY OUTSIDE AIR TEMP WITH A SLIGHT SEEPAGE NLG CONTROL LINES CAUSED A POTENTIAL MOMENTARY SPIKE.  NOTED TWICE ON A 3.5 HR FLIGHT WHEN GEAR REQUIRED RE-PRESSURIZATION.  IT IS JUST A SPLIT SECOND OCCURRENCE WHICH IS MOST NOTED IN RED GEAR HANDLE WARNING. THE ACFT WAS DUE A SCHEDULED 400 HOUR SERVICE OF HYD PACK & GEAR BLEEDING. NO FURTHER LEAKAGE FOUND.
